Mohammadi, Maryam, Bahrkazemi, Maryam. (1397). Bases for polynomial-based spaces. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), 21-34. doi: 10.22124/jmm.2018.11242.1189
Maryam Mohammadi; Maryam Bahrkazemi. "Bases for polynomial-based spaces". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 1, 1397, 21-34. doi: 10.22124/jmm.2018.11242.1189
Mohammadi, Maryam, Bahrkazemi, Maryam. (1397). 'Bases for polynomial-based spaces', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), pp. 21-34. doi: 10.22124/jmm.2018.11242.1189
Mohammadi, Maryam, Bahrkazemi, Maryam. Bases for polynomial-based spaces. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1397; 7(1): 21-34. doi: 10.22124/jmm.2018.11242.1189


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.